Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2013, 6:36 PM MDT for Baca County, Colorado. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 6:36 PM MDT (00:36 UTC)
- Expired
- Jun 18, 2013, 7:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 202 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:47 PM MDT | HAIL 1.75 | 3 S Walsh, CO | |
| Jun 18, 6:50 PM MDT | HAIL 2 | 3 Sw Walsh, CO | |
| Jun 18, 7:00 PM MDT | HAIL 0.88 | Walsh, CO | |
| Jun 18, 7:00 PM MDT | HAIL 1 | Walsh, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:53 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 2177 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
052
WUUS55 KPUB 190036
SVRPUB
COC009-190115-
/O.NEW.KPUB.SV.W.0052.130619T0036Z-130619T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT
* AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
STONINGTON...AND MOVING EAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3717 10237 3739 10243 3759 10204 3741 10203
3721 10203 3720 10204
TIME...MOT...LOC 0035Z 249DEG 17KT 3728 10230
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
770
WWUS55 KPUB 190043
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT TUE JUN 18 2013
COC009-190115-
/O.CON.KPUB.SV.W.0052.000000T0000Z-130619T0115Z/
BACA CO-
643 PM MDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BACA COUNTY UNTIL 715 PM MDT...
AT 642 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONINGTON...
AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3718 10232 3740 10240 3759 10204 3741 10203
3721 10203 3720 10204
TIME...MOT...LOC 0043Z 249DEG 17KT 3729 10226
HAIL...1.00IN
WIND...60MPH
$$638
WWUS55 KPUB 190100
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MDT TUE JUN 18 2013
COC009-190111-
/O.CAN.KPUB.SV.W.0052.000000T0000Z-130619T0115Z/
BACA CO-
700 PM MDT TUE JUN 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3718 10232 3740 10240 3759 10204 3741 10203
3721 10203 3720 10204
TIME...MOT...LOC 0101Z 249DEG 17KT 3732 10216
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:57 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 18, 2:57 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT TUE JUN 18 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...HIGH IMPACT WEATHER TO AFFECT THE AREA THROUGH THE SHORT TERM... SEVERE WEATHER THROUGH THIS EVENING...SHIFTING TO FIRE WEATHER FOR WEDNESDAY... SEVERE THUNDERSTORM THREAT STILL LOOKS HIGH THROUGH THIS EVENING. THUNDERSTORMS ARE ALREADY FIRING ALONG THE SOUTHEAST MOUNTAINS (SOUTHERN SANGRES) AS SOUTHERN JET STREAM APPROACHES THE FOUR CORNERS REGION. THUNDERSTORMS ALSO FIRING ACROSS NORTHERN/CEN CO AHEAD OF SHORTWAVE MOVING UP THE WESTERN SIDE OF THE UPPER RIDGE. COMBINED WITH PLENTY OF SFC BASED HEATING...EXPECT THESE THUNDERSTORMS TO CONTINUE TO DRIFT TO THE EAST SOUTHEAST ACROSS THE PLAINS...INTERACTING WITH HIGH SFC DEW POINTS (GENERALLY IN THE 50S)...AND DEEP LAYER SHEARS OF AROUND 40-50 KTS. CAPE VALUES WILL PROBABLY RANGE AROUND 1000-2000 J/KG...PRODUCING A HIGH PROBABILITY FOR SUPERCELLS...WITH LARGE HAIL AND DAMAGING WINDS. LCLS ARE LOW ENOUGH TO JUSTIFY THREAT FOR AN ISOLATED TORNADO...ESPECIALLY WHERE SFC WINDS PULL MORE EASTERLY UP THE ARKANSAS RIVER VALLEY. LATEST HRRR (11Z DUE TO SYSTEM UPGRADES AND LACK OF UPDATES) AND 4KM NSSL WRF...ALL PEG NORTHERN EL PASO COUNTY WITH POTENTIAL FOR SUPERCELL DEVELOPMENT...WHICH THEN DROPS SOUTH SOUTHEASTWARD THROUGH THE EVENING. THIS RAISES CONCERNS FOR POTENTIAL FLASH FLOODING...ESPECIALLY ON THE BLACK FOREST BURN SCAR...AS WELL AS THE WALDO...THOUGH MODELS SEEM TO PEG BLACK FOREST WITH THE HIGHEST PROBABILITY. BEST THREAT FOR THIS AREA WILL RANGE FROM THE 3 PM TO 5 PM TIME FRAME. CONVECTION SHOULD SPREAD EASTWARD ACROSS THE PLAINS THIS EVENING WITH THREAT FOR SEVERE WEATHER WINDING DOWN AFTER 9 PM...AND THREAT FOR THUNDERSTORMS SHIFTING TO THE EAST OF THE AREA SHORTLY AFTER MIDNIGHT. CONCERNS SHIFT TOWARDS CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY AS DRY AIRMASS MOVES IN FROM THE WEST WITH INCREASING SOUTHWEST FLOW. CURRENT RED FLAG WARNING STILL LOOKS ON TARGET. QUICK CALL AROUND TO LOCAL LAND MANAGEMENT AGENCIES INDICATES THAT FUELS ALONG THE SOUTHERN I-25 CORRIDOR...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS WILL CARRY FIRE...SO HAVE INCLUDED THOSE ZONES INTO THE RED FLAG WARNING. MEANWHILE...NEW MODEL RUNS HAVE BACKED THE DRY LINE WESTWARD AND KEEPS IT ACROSS THE FAR EASTERN COUNTIES DURING THE AFTERNOON. QUITE A BIT OF CAPE OUT THAT WAY WITH AROUND 2000+J/KG AND NAM12 INDICATING 0-6KM SHEARS AROUND 40-50 KTS...SO THERE WILL BE A CHANCE FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL SHOULD A THUNDERSTORMS FIRE UP. THREAT LOOKS PRETTY ISOLATED AT THIS POINT AS TRIGGER MAY BE MISSING...BUT SOUNDINGS APPEAR TO LOSE THE CAP TOWARDS AFTERNOON...SO CONVERGENCE AND SFC HEATING MAY BE SUFFICIENT TO POP A THUNDERSTORM. -KT .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE EXTENDED... MODELS AGREE QUITE WELL INTO AND THROUGH THE WEEKEND. PATTERN IS A SLOW MOVING UPPER LOW OVER THE PACIFIC NORTHWEST AND A RIDGE ACROSS THE CENTRAL US. OUR CWA WILL BE UNDER A BROAD...DRY SOUTHWESTERLY FLOW WITH CONSEQUENT DANGEROUS FIRE WEATHER CONDITIONS. WEDNESDAY NIGHT...LATEST MODEL RUNS SHOW A RIBBON OF HIGH CAPE VALUES ACROSS OUR KANSAS BORDER COUNTIES EARLY EVENING...SO REINTRODUCE ISOLATED POPS. THEREAFTER...DRY CONDITIONS WILL PREVAIL ACROSS THE ENTIRE CWA. THURSDAY AND FRIDAY...THE UPPER LOW OVER THE NORTHWEST US WILL DRIFT EAST. SWIFT SOUTHWESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL ROCKIES...PRODUCING DANGEROUS FIRE WEATHER CONDITIONS...ESPECIALLY OVER THE MOUNTAINS...HIGH VALLEYS...AND ADJACENT PLAINS WHERE MIXING WILL BE GREATEST AND FUELS CRITICAL. A FIRE WEATHER WATCH CONTINUES TO BE IN EFFECT FOR THE MOUNTAINS...HIGH VALLEYS...AND EL PASO COUNTY FOR THURSDAY. WE WILL LIKELY NEED FIRE WEATHER HIGHLIGHTS DURING FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO LOWER 100S EXPECTED ACROSS THE PLAINS. VERY DRY AIR WILL PREVENT AND MOIST CONVECTION TO DEVELOP. THE PATTERN BEGINS TO BE MORE PROGRESSIVE THIS WEEKEND...AS THE UPPER LOW LIFTS NORTHEAST INTO SOUTH CENTRAL CANADA. SOUTHWESTERLY FLOW WILL CONTINUE...HOWEVER MOISTURE WILL BEGIN TO MOVE NORTH INTO THE FAR SOUTHEASTERN PLAINS. THERE WILL BE A CONTINUED FIRE WEATHER THREAT OVER THE MOUNTAINS AND HIGH VALLEYS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE LONG RANGE MODELS DEVELOP DIURNAL CONVECTION ACROSS NORTHERN NEW MEXICO AND MOVE THEM NORTHEAST INTO THE FAR SOUTHEASTERN PLAINS. WE HAVE LOW POPS GENERALLY ALONG THE NEW MEXICO BORDER THROUGH THE WEEKEND AS THE THUNDERSTORMS MOVE INTO THE CENTRAL PLAINS AND CLIP OUR FAR SOUTHEAST COUNTIES. TEMPERATURES WILL REMAIN WARM WITH 90S ACROSS THE LOWER ELEVATIONS INTO EARLY NEXT WEEK. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 253 PM MDT TUE JUN 18 2013 VFR CONDITIONS EXPECTED AT TAF SITES WITH POTENTIAL FOR THUNDERSTORMS AT BOTH KCOS AND KPUB TAF SITES AFTER 21Z. BEST CHANCE WILL BE ACROSS EL PASO COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THUNDERSTORMS...ALONG WITH BRIEF MVFR TO VFR CIGS/VIS. ERRATIC GUSTY WINDS TO AROUND 40-50 KTS WILL BE POSSIBLE WITH STRONG OUTFLOW WINDS NEAR THUNDERSTORMS. THREAT FOR SEVERE WEATHER WILL DIMINISH AFTER 03Z. THUNDERSTORMS WILL PUSH EASTWARD INTO THE SOUTHEAST PLAINS THROUGH THE SOUTHEAST PLAINS THROUGH 6Z BEFORE DIMINISHING OVERNIGHT. MEANWHILE..KALS COULD SEE A -TSRA THROUGH 23Z WITH ERRATIC GUSTY WINDS TO 40 KTS POSSIBLE. GUSTY SOUTHWEST WINDS WILL AFFECT ALL THREE TAF SITES WEDNESDAY AFTERNOON WITH GUSTS TO AROUND 25-30 KTS. OTHERWISE CONDITIONS WILL REMAIN VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR COZ220>230. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR COZ220>230. && SHORT TERM...KT LONG TERM...TM AVIATION...KT
Hazardous weather outlook, Jun 18, 11:10 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1110 AM MDT TUE JUN 18 2013 COZ058>089-093>099-191715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1110 AM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE EASTERN PLAINS TODAY. STORMS WILL DEVELOP OVER THE MOUNTAINS BY EARLY AFTERNOON AND MOVE EAST TO SOUTHEAST ACROSS THE PLAINS THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE POSSIBLE. OF PARTICULAR INTEREST...MODEL GUIDANCE SHOWS THE POTENTIAL FOR A SUPERCELL THUNDERSTORM TO DEVELOP OVER NORTHERN EL PASO COUNTY BY MID TO LATE AFTERNOON. THIS STORM HAS THE POTENTIAL TO AFFECT FIRE OPERATIONS ASSOCIATED WITH THE BLACK FOREST BURN SCAR. THERE ALSO IS THE POSSIBILITY OF LOCALLY HEAVY RAIN FALLING ACROSS THE BURN SCARS THIS AFTERNOON...PARTICULARLY ON THE BLACK FOREST AND WALDO CANYON BURN SCARS. THIS COULD LEAD TO FLASH FLOODING WITH MUD AND ASH FLOWS IN THE MORE VULNERABLE LOCATIONS. OVER THE VALLEYS AND MOUNTAINS...ISOLATED THUNDERSTORMS WITH LITTLE RAIN WILL OCCUR. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING WHICH WILL HAVE THE POTENTIAL TO CAUSE NEW FIRE STARTS. STRONG WINDS TO 50 MPH WILL ALSO BE POSSIBLE. ALL STORMS TODAY WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. REMEMBER...ONE OF THE SAFEST PLACES DURING LIGHTNING ACTIVITY...BESIDES A STURDY BUILDING...IS IN YOUR VEHICLE. BE PREPARED TO FIND SHELTER EARLY BEFORE LIGHTNING THREATENS YOUR AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL LEAD TO VERY DANGEROUS TO EXTREME FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY OVER THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS AND EL PASO COUNTY. EXTREME CAUTION IS ADVISED EACH AFTERNOON AND EVENING OVER THESE AREAS. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED DURING THE WEEKEND INTO EARLY NEXT WEEK ACROSS ALL OF SOUTHERN COLORADO. THUNDERSTORMS THAT DEVELOP OVER NEW MEXICO WILL MOVE NORTHEAST AND CLIP FAR SOUTHEAST COLORADO OVER THE WEEKEND. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE LIKELY THIS AFTERNOON AND TONIGHT OVER THE I-25 CORRIDOR AND ALL OF THE EASTERN PLAINS. 31/13
In the hours before
Special weather statement, Jun 18, 5:15 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 515 PM MDT TUE JUN 18 2013 COZ069-072-073-078>080-182345- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WET MOUNTAIN VALLEY BELOW 8500 FT-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 515 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF CRESTONE...OR 43 MILES NORTH OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... WESTCLIFFE. SILVER CLIFF. ROSITA. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 18, 5:43 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 543 PM MDT TUE JUN 18 2013 COZ086-088-190015- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 543 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHWEST OF DELHI...OR 41 MILES SOUTHEAST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH CENTRAL LAS ANIMAS COUNTY AND EXTREME SOUTHEASTERN PUEBLO COUNTY. NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 18, 5:53 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
553 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 18 S LAMAR 37.82N 102.61W
06/18/2013 M1.00 INCH PROWERS CO TRAINED SPOTTER
&&Special weather statement, Jun 18, 6:01 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 601 PM MDT TUE JUN 18 2013 COZ081-085-190030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 601 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...THE WALDO CANYON BURN SCAR. A THUNDERSTORM WILL MOVE ACROSS THE WALDO CANYON BURN SCAR THROUGH ABOUT 630 PM...AND IS EXPECTED TO BRING MODERATE RAINFALL TO THE AREA. GENERALLY LESS THAN TWO-TENTHS OF AN INCH OF RAIN IS EXPECTED. LOCATIONS IMPACTED INCLUDE... THE WALDO CANYON BURN SCAR. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 18, 6:12 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 18 S LAMAR 37.82N 102.61W
06/18/2013 M1.25 INCH PROWERS CO TRAINED SPOTTER
&&Local storm report, Jun 18, 6:26 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
06/18/2013 M1.96 INCH EL PASO CO TRAINED SPOTTER
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:00 PM MDT | Tornado Warning | PUB | Baca, Prowers | 30 min |
| Jun 18, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 37 min |
| Jun 18, 6:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 44 min |
| Jun 19, 1:10 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 65 min |
| Jun 19, 2:56 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 24 hr |
| Jun 19, 2:56 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.